# SDR 97ZZZM581

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165G
- Make and model: Gulstm G1159A
- Aircraft serial: 414
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 11592190119
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN 18 MONTH INSPECTION OF THE LEFT PYLON, 1 INCH CRACKS WERE FOUND IN THE LEADING EDGE ATTACH ANGLES, P/N'S 115921901-19 AND 115921901-20.  THE ANGLES WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
